# SDR SWIA2019082346211

- Difficulty date: July 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H FLOOR BEAM CAP AT LBL27 FROM APPROX FS569 TO FS621. (C-CHECK) RO: 08/22/2019 PERFORMED REPAIR ON LH FLOOR BEAM CAP AT LBL27 AT APPROX. FS569 TO FS621 IAW REO.
